20 arax nosin powder

20 arax nosin powder

Arax

  • $24.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

Nosin works well for headaches and other pain and fever due to the cooperative action of the three active ingredients (acetaminophen, ethenzamide, and caffeine hydrate) in the ACE formula. It's gentle on the stomach, but it works fast and doesn't contain any sleepy or addictive ingredients. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / quantity 1 packet (690 mg) acetaminophen ・ ・ ・ 300 mg caffeine hydrate ・ ・ ・ 70 mg ethenzamide ・ ・ ・ 120 mg glycerophosphate as an additive Contains Ca, calcium neurotin, potato starch, and Mg stearate. Dosage and administration Please take the following doses on an empty stomach as much as possible. Take at least 4 hours between doses. Adults (15 years old and over) ・ ・ ・ 1 packet per dose, children under 15 years old with a maximum of 3 doses per day ・ ・ ・ Do not take [Notes on dosage and administration] Please adhere to it. Dosage form / shape powder / powder

Efficacy Efficacy 1. Headache, toothache, menstrual pain (physiological pain), nerve pain, joint pain, lower back pain, stiff shoulder pain, sore throat, ear pain, pain after tooth extraction, muscle pain, bruising pain, numbness pain, fracture pain, traumatic pain 2 .. Antipyretic during chills and fever

Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. 2. Do not take any of the following medicines while taking this drug Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, gastric / duodenal ulcer 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Rash ・Redness, itching Digestive system: nausea / vomiting, loss of appetite Psychoneurological system: dizziness Others: Excessive decrease in body temperature In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: Symptom shock (anaphylaxis): Immediately after taking the drug, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), addictive epidermal necrolysis, acute generalized exanthematous pustule: high fever, redness of the eyes, sores on the eyes, sores on the lips, sore throat, widespread rash on the skin Redness, small bumps (small pustules) appearing on the reddened skin, general dullness, loss of appetite, etc. persist or worsen rapidly. Liver dysfunction: Fever, itch, rash, jaundice (yellowing of skin and white of eyes), brown urine, general fatigue, loss of appetite, etc. may occur. Renal disorders: Fever, rash, decreased urine output, swelling of the whole body, dullness of the whole body, arthralgia (painful joints), diarrhea, etc. may occur. Interstitial pneumonia: Shortness of breath, shortness of breath, coughing, fever, etc. are observed when climbing stairs or forcing a little, and these suddenly appear or persist. Asthma: When you breathe, you may see seeing, squeaking, suffocating, etc. 3.5 If the symptoms do not improve after taking 5 to 6 times, stop taking and consult a doctor, dentist, pharmacist or registered distributor with this document. Precautions for storage and handling (1) ) Store in a cool, dry place out of direct sunlight. (2) Please keep out of reach of children

JAN: 4987009101517


We Also Recommend